# SDR A6WA2019012846340

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 39,053 hours, 37,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200269
- Condition: Corroded
- Location: Fuselage
- Part time: 39,053 hours, 37,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 LOWER FRAME SEGMENT IS CORRODED AT STRINGER 26R.
